Central Idempotents in Measure Algebras.

Martin Moskowitz; Richard D. Mosak

Mathematische Zeitschrift (1971)

  • Volume: 122, page 217-222
  • ISSN: 0025-5874; 1432-1823

How to cite


Moskowitz, Martin, and Mosak, Richard D.. "Central Idempotents in Measure Algebras.." Mathematische Zeitschrift 122 (1971): 217-222. <http://eudml.org/doc/171596>.

author = {Moskowitz, Martin, Mosak, Richard D.},
journal = {Mathematische Zeitschrift},
pages = {217-222},
title = {Central Idempotents in Measure Algebras.},
url = {http://eudml.org/doc/171596},
volume = {122},
year = {1971},

AU - Moskowitz, Martin
AU - Mosak, Richard D.
TI - Central Idempotents in Measure Algebras.
JO - Mathematische Zeitschrift
PY - 1971
VL - 122
SP - 217
EP - 222
UR - http://eudml.org/doc/171596
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.